# SDR UPS96821750

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Engine: Ge CFM562
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump Sw
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, NR 3 ENGINE FLAMED OUT AT 35,000 FT.  BOOST PUMP SWITCH WAS OFF, RESTARTED AT 15,000 FT.  PERFORMED NEG PRESS TEST ON NR 3 ENG FEED LINE PER MM 28-22-12.  APPLIED NEG PRESS OF -5 PSI FOR 2 MINS, OBSERVED PRES HELD TO -4.6 PSI.  FEED LINE CK FROM BOOST PUMP TO NASH PUMP, NO LK NOTED PER MM 28-22-12.  ACCOMPLISHED FCD DC8-7200-0064A AND DC8-CFM56-2 MIN FUEL PRESS 18 PSI NO DISCREPANCY NOTED.
